Publications

Export 6 results:
Author Title [ Type(Asc)] Year
Filters: Author is Dominic W. Berry  [Clear All Filters]
Journal Article
D. W. Berry, Childs, A. M., Su, Y., Wang, X., and Wiebe, N., Time-dependent Hamiltonian simulation with L1-norm scaling, Quantum, vol. 4, no. 254, 2020.
D. W. Berry, Childs, A. M., Cleve, R., Kothari, R., and Somma, R. D., Simulating Hamiltonian dynamics with a truncated Taylor series, Physical Review Letters, vol. 114, no. 9, p. 090502, 2015.
D. W. Berry, Childs, A. M., Ostrander, A., and Wang, G., Quantum algorithm for linear differential equations with exponentially improved dependence on precision, Communications in Mathematical Physics, vol. 356, no. 3, pp. 1057-1081, 2017.
D. W. Berry, Childs, A. M., and Kothari, R., Hamiltonian simulation with nearly optimal dependence on all parameters, Proceedings of the 56th IEEE Symposium on Foundations of Computer Science, pp. 792-809, 2015.
D. W. Berry, Childs, A. M., Cleve, R., Kothari, R., and Somma, R. D., Exponential improvement in precision for simulating sparse Hamiltonians, Proceedings of the 46th ACM Symposium on Theory of Computing (STOC 2014), pp. 283-292, 2014.
D. W. Berry and Childs, A. M., Black-box Hamiltonian simulation and unitary implementation, 2009.